RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Devdariani, Georgy Gayozovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:39
Abstract pages:172
Full texts:82
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person119234
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1998
1. G. G. Devdariani, “On a system of equations of elliptic type that degenerate on the entire boundary of a rectangle”, Differ. Uravn., 34:1 (1998),  78–86  mathnet  mathscinet; Differ. Equ., 34:1 (1998), 79–87
1996
2. G. G. Devdariani, “On the weighted problem for a second-order elliptic operator with singular coefficients”, Differ. Uravn., 32:3 (1996),  346–349  mathnet  mathscinet; Differ. Equ., 32:3 (1996), 352–355
1995
3. G. G. Devdariani, “An elliptic second-order equation with singular coefficients”, Differ. Uravn., 31:1 (1995),  90–93  mathnet  mathscinet; Differ. Equ., 31:1 (1995), 81–83
1986
4. G. G. Devdariani, “The basis property of a system of functions”, Differ. Uravn., 22:1 (1986),  170–171  mathnet  mathscinet  zmath
5. G. G. Devdariani, “The basis property of a trigonometric system of functions”, Differ. Uravn., 22:1 (1986),  168–170  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019